# SDR DXTA2023061288220

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 6,786 hours, 3,775 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R JETPIPE OVHT RED CAS: DURING LEVEL FLIGHT AT 40,000' THE RIGHT JETPIPE OVERHEAT CAS MESSAGE ILLUMINATED.  CREW PERFORMED JETPIPR OVRHT QRC CHECKLIST. CAS MESSAGE WENT AWAY AS WE RETARDED / REDUCED THE RIGHT POWER LEVER/ THRUST LEVER.  PRIOR TO FLIGHT FIRE MONITOR AND FIRE DETECT SYSTEMS TESTED NORMALLY.  AFTER DIVERSION, SYSTEMS STILL TESTED NOTMALLY.  LIGHT HAS REMAINED OUT.  WE WERE IN VISUAL CONDITIONS.//CORRECTICVE ACTION// OPENED RIGHT ENGINE COWLS TO ACCESS JET PIPE FIRE LOOP. INSPECTED FIRE LOOP CONNECTIONS AND FOUND A BROKEN PIN ON FIRE LOOP. REMOVED JET PIPE FIRE LOOP ON RIGHT HAND ENGINE. REF. CHALLENGER 650 MM 26-11-04. REPLACED RIGHT EXHAUST NOZZLE ASSEMBLY SENSING ELEMENT. REF. CHALLENGER 650 MM 26-11-04. OPS CHECK GOOD.PN ON 744-11645 SN ON 191203-191209
